MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 INCONTINENCE CLAMP; CUNNINGHAM CLAMP

C.R. BARD, INC. (COVINGTON) -1018233 INCONTINENCE CLAMP; CUNNINGHAM CLAMP
Model Number 004053
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 04/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the cunningham clamp rubbed a spot onto the patient.No medical intervention was reported.Per follow up received on 11apr2022, it was stated that the cunningham clamp rubbed a sore on the shaft.It was stated that there wound was there for 3 weeks.This was the second time that this had happened.Doctor prescribed medication for the wound and advised customer to pad the patient penis with gauze to help with chafing.Customer was also sent a larger size with the same results.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It was unknown whether the device had met relevant specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.A potential root cause for this failure could be "material defect or incorrect material specification".The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿direction for easy adjustment to give proper fit and comfort 1.A very light pressure on the urethral canal on the underside of the penis will prevent any leakage.2.The necessary pressure is achieved by the hump in the under part of the cunningham clamp.3.For proper fit and comfort the upper part of the clamp can be easily shaped by the fingers.4.Exact adjustment of pressure is achieved by the ratchet catch on the regular and large sizes and the adjustable snap button on the juvenile size.To release the catch on the regular and large sizes, merely press inward on both the spring wire loops.¿ h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
INCONTINENCE CLAMP
Common Device Name
CUNNINGHAM CLAMP
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key14310738
Report Number1018233-2022-03390
Device Sequence Number12083488
Product Code FHA
UDI-Device Identifier00801741072765
UDI-Public(01)00801741072765
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number004053
Device Catalogue Number004054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/11/2022
Supplement Date Received by Manufacturer06/29/2022
Initial Report FDA Received Date05/06/2022
Supplement Report FDA Received Date07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale